# SDR NOCA06306

- Difficulty date: May 13, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-300
- Aircraft serial: 26257
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 1400252
- Part serial: 012731
- Condition: Inoperative
- Location: Anti Skid Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

ON LANDING AUTOBRAKE DISARMED ANTI-SKID AUTOBRAKE EICAS AMBER MESSAGE APPEARED.  REVERSER DEPLOYMENT WAS DELAYED UNTIL FIRM NOSE WHEEL CONTACT.  T/S PER FIM 32-42-00 FOUND NR 6 TRANSDUCER PER AMM 32-42-06, OPS CHECK OK.
